MathSciNet Relay Station
MathSciNet bibliographic data
MR1709107 35K65 (35B60 35K55)
Andreu, F.; Mazón, J. M.; Simondon, F.; Toledo, J. Global existence for a degenerate nonlinear diffusion problem with nonlinear gradient term and source. Math. Ann. 314 (1999), no. 4, 703–728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement